When more than the prescribed dose of Kadian in consumed, it can result in an overdose which is a dangerous situation that can prove lethal. A Kadian overdose must be dealt with immediately to prevent loss of life and organ damage. If the overdose is related to addiction or dependence, help can be sought by contacting now to discuss treatment options. Our phone lines are open day and night, 24/7, so call to review your options now.
What Is Kadian?
Kadian is an extended-release capsule that consists of morphine sulphate; it is used in the treatment of moderate to severe pain. Kadian and other morphine drugs are habit-forming and may cause dependence if taken for long periods of time. If you or someone close to you is dependent on morphine or Kadian, there is help out there. Treatment is right at your fingertips; just call and you will be connected to a treatment program that is best suited for your needs.
The Civil War led to over 400,000 morphine addicts.
Signs of Kadian Overdose
The signs of an overdose on Kadian are different from person to person; however, anyone using this drug, or any other morphine products, should seek immediate medical attention if any of the signs are noted. Kadian overdose may manifest with one or more of the following symptoms:
- Pinpoint pupils
- Low blood pressure and slowed pulse
- Difficult or slowed breathing
- Vomiting and nausea
- Cold or clammy skin
- Limp muscles
- Extreme fatigue
- Bluish (cyanotic) nails and skin
- Intestinal and stomach spasms
- Fluid in the lungs
The risk of overdose increases greatly if the medication is not taken as prescribed. Kadian should not be crushed, chewed, injected or dissolved before consuming. This can cause the extended-release pellets to release too much medication in the body at once, which can lead to a Kadian overdose.
If you or a loved one exhibits any of the signs and symptoms of addiction or overdose to Kadian, please call the treatment hotline at at any time. The expert treatment specialists will provide you with resources to access various addiction programs that can help you overcome addiction.
Morphine addiction is sometimes termed “soldiers’ disease.”
Treatment for Overdose
Kadian overdose treatment should be administered as quickly as possible to prevent terminal situations such as coma or death. A health care professional usually administers the addiction treatment which may include:
- Pumping the stomach to remove unabsorbed medication
- Administration of activated charcoal to prevent further absorption of Kadian into the blood stream
- Administration of the antidote Narcan to counteract the effects of morphine
Close monitoring is also necessary to ensure other Kadian overdose symptoms are dealt with in a timely manner.
“Rehab is often required for those who are addicted to the drug.”
Kadian overdose treatment may also involve more permanent solutions to solving the problem of addiction. Rehab is often required for those who are addicted to the drug. Defeating Kadian addiction can be a difficult task, but with the help of compassionate health care professionals who care about your recovery, it may prove to be less daunting. Call now at and speak to someone about recovery today.
The Adverse Event Reporting System (AERS) used by the FDA reported in 2011 that 40 percent of Kadian-related overdoses occurred in males, 41 percent in females and 11 percent were unknown.
Withdrawal symptoms may occur when the medication is stopped or lessened and can be very painful to deal with. Thought they are not usually life-threatening, they are unpleasant and may cause the user to start taking the drug again. These may be more painful for long-term users of the Kadian and may include:
- Watery eyes
- Runny nose
- Muscle pain
- Joint pain
- Loss of appetite
- High blood pressure
If you need to regain control of your life and start afresh, getting help is the best way. Call our treatment experts at for more information.